Existence of a solution in the Holder space for a nonlinear functional integral equation

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Existence of a solution in the Holder space for a nonlinear functional integral equation
 
Creator Saha, Dipankar
Sen, Mausumi
Sarkar, Nimai
Saha, Subhankar
 
Subject Functional integral equation
Fixed point theory
Holder space
45G05
45G10
47H09
47H10
68U10
 
Description This article is entirely devoted to the application of the measure of noncompactness defined in the Holder space. Here the emphasis is on the study of the nonlinear functional integral equation with changed arguments. Precisely, the existence of a solution is obtained by employing the Darbo fixed point theorem under certain hypotheses. Finally, we provide a tangible example which supports our results.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-08-28
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/424
 
Source Armenian Journal of Mathematics; Vol. 12 No. 7 (2020): Existence of a solution in the Holder space for a nonlinear functional integral equation
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/424/160
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library